# SDR AALA20100429DFW02

- Difficulty date: April 29, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 60,531 hours, 31,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY SEAT 15D INOPERATIVE.  SECURED EMERGENCY ESCAPE PATH CONNECTOR ON OUTBOARD SIDE OF SEAT 15D.  OPS CHECKED NORMAL.
